Nontrivial Solution Existence for Asymptotically Periodic Kirchhoff-Schrdinger-Poisson System

Journal Title: 河南科技大学学报(自然科学版) - Year 2017, Vol 38, Issue 3

Abstract

The research on the existence of nontrivial solution of kirchhoff system and Schrdinger-Poisson system was less. Under the hypothesis of asymptotically periodic,the mountain pass lemma was used to prove that the nontrivial solution of Kirchhoff-Schrdinger-Poisson system is existed when V and f are asymptotically periodic functions.

Authors and Affiliations

Yawen HAO, Yuhua LI

Keywords

Related Articles

Bursting Oscillation Structures and Dynamical Mechanics in Two Frequency Scales

A non-autonomous Duffing-van der Pol oscillator was taken as an example to explore the fast and slow coupling effects of different frequency scales, when there was a magnitude gap between the external forcing frequency a...

Bifurcation Analysis of Predator-prey Model

For the problem of predator-prey,a predator-prey model with generalized Holling IV functional response was studied. Under proper conditions,the model may have one degenerate equilibrium and one nondegenerate equilibrium....

Geometric Evolution of High Ratio Hypoid Gear

A kind of high ratio hypoid( HRH) gear with arc equal-height was proposed. The evolution of pitch cone of HRH gear and the evolutionary course of arc equal-height gear teeth in the direction of tooth height and tooth thi...

Designe of Multi-Parameter Water Quanlity Sensor

In order to simplify the transmission line of water quality sensor and improve the measurement accuracy of conductivity and pH parameters, single-core cable structure, six-layer stacking mode and single-end input mode we...

Indexes of Foamed Warm Mixed Crumb Rubber Modified Asphalt

For the study of low temperature performance of foamed warm mixed crumb rubber modified asphalt and evaluation indexes,the ductility test,bending beam rheometer( BBR) test and dynamic shear rheological test were conducte...

Download PDF file
  • EP ID EP478022
  • DOI -
  • Views 70
  • Downloads 0

How To Cite

Yawen HAO, Yuhua LI (2017). Nontrivial Solution Existence for Asymptotically Periodic Kirchhoff-Schrdinger-Poisson System. 河南科技大学学报(自然科学版), 38(3), -. https://europub.co.uk./articles/-A-478022